# SDR EIA990099

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 229
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE STRINGER SPLICE FITTINGS CORRODED AT BS 229 AT THE FOLLOWING STRINGERS 19L, 20L, 21L, 22L, 23L, 24L AND 25L, NRC NR H053.  REPLACED STRINGER SPLICE FITTINGS AT THE ABOVE NOTED STRINGERS IAW SRM 51-30-02.  (M)
